# SDR ASAA12510930

- Difficulty date: December 27, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 17,689 hours, 5,518 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A7501172
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT BULKHEAD LT/SIDE SEAT TRACK MOUNT CORRODED.  REPAIRED TRACK IAW B737 800 SRM 53 00 53 REPAIR 3.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW B767 800 SRM 53 00 53.  REMOVED DAMAGED SECTION IAW B737 800 SRM 53 00 53 REPAIR 3.  LOCATED & DRILLED NEW TRACK SECTION & SPLICE IAW B737 800 SRM 53 00 53 REPAIR 3.  ALODINE PRIMED AND INSTALLED TRACK AND SPLICE IAW B737 800 SRM 53 00 53 REPAIR 3.
